# SDR DLM88021268

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 32,794 hours, 25,833 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 29525581
- Condition: Corroded
- Location: Lh Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-2, CORROSION WAS FOUND ALONG FUSELAGE SKIN BETWEEN L-28L TO L-29L AND STA 692-718. CORROSION WAS BLENDED AND PERMANENT REPAIR MADE PER SRM 53-04 FIGURE 12B.
